MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X60MM TL20MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X60MM TL20MM; SCREW, FIXATION, BONE
Catalog Number 604660S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that: "patient operated on (b)(6) 2024 for a bimalleolar fracture with insertion of two stryker screws ref.604660s, batch: k31308 and one plate ref.40-20903s, batch: 1000591836.Several orthopedic consultations, including on (b)(6) 2024 "material visible to the naked eye and infection on material" proposal to remove the material; last consultation on (b)(6) 2025 with scheduling of outpatient removal (infection was controlled between the previous consultation and the last one with traceability of complex dressings).On (b)(6) 2025, removal in day hospital in accordance with decision; (please refer to complaints (b)(4).During explantation of the material incomplete, a screw broke in the bone of the malleolus during its extraction.(please refer to (b)(4)).
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences that could have confirmed the infection (such as medical records, infection test results.) were provided for investigation.Therefore, the reported event could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Sterilization documents of this lot were reviewed by a sterility specialist.It was confirmed that the process was done according to all requirements.It must also be highlighted that no similar complaint has been reported for this lot.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported that: "patient operated on (b)(6) 2024 for a bimalleolar fracture with insertion of two stryker screws ref.604660s batch k31308 and one plate ref.40-20903s batch 1000591836.Several orthopedic consultations, including on (b)(6) 2024 "material visible to the naked eye and infection on material" proposal to remove the material; last consultation on (b)(6) 2025 with scheduling of outpatient removal (infection was controlled between the previous consultation and the last one with traceability of complex dressings).On (b)(6) 2025, removal in day hospital in accordance with decision.During explantation of the material incomplete, a screw broke in the bone of the malleolus during its extraction.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X60MM TL20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23417537
Report Number0008031020-2025-02011
Device Sequence Number10407900
Product Code HWC
UDI-Device Identifier04546540089908
UDI-Public(01)04546540089908(17)270331(10)K31308
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number604660S
Device Lot NumberK31308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale